# SDR 06FDEA2894

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 790
- Aircraft time: 12,631 hours, 6,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM IS CRACKED FR 38 BETWEEN SEAT TRACKS 4L AND 5L.  REPAIRED FLOORBEAM IAW A300-600 SRM 51-75-10.
